# SDR TWAA9810301

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: G033411
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B, A
- Precautionary procedure: H

## Discrepancy

STL - FLT 579 - FIRST OFFICER'S LIGHT ON YOKE STARTED TO SMOKE AND ARC.  REPLACED CHART HOLDER.  CHECK-C 6-13-98 STL.  (X)
